Entertainment

Toke Makinwa battles with side effects after COVID-19 AstraZeneca vaccination

Written by 666jams

On-air personality, Toke Makinwa has given a disturbing update on how she feels after she took the AstraZeneca vaccine, all in a bid to counter the spread of the Corona Virus disease (COVID-19).

Toke Makinwa who took the vaccine yesterday has disclosed that she is not feeling too well, which sends shivers down the spine of many as regards the authenticity of the vaccine.

In an Insta-story session, she asserted that her head and back hurt badly, as well as her eye sockets alongside severe body pains and she feels extremely tired after the vaccination exercise.

See the post below:

 

READ More  Chioma thinks a baby can keep a man like Davido. I pray to God not to give me children that don’t have sense. — TV host, Veronica
WATCH THIS VIDEO NOW AND SEE

About the author

666jams

We are top notch in giving you music update , entertainment gisit and promotions

%d bloggers like this: